# SDR DALA2019050802894

- Difficulty date: May 8, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 83,543 hours, 64,143 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Exit Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP ABOVE CATWALK IN AFT ACCESSORY COMPARTMENT. RESEATED CONNECTOR FOR LIGHT ASSY LIGHT CKS OK. (LP5721405)
